Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1971, Volume 39, Issue 6

A Differential Game Model of Duopoly<911:ADGMOD>2.0.CO;2-N
p. 911-938

G. Leitmann, H. Y. Wan, Jr., S. Clemhout

The present study considers two duopolists each trying to outsell the other, under a non-negative profit constraint. Both advertisement and the customer-held stocks are brought into play. The optimal behavior for the duopolists is deduced from a mathematical model of differential games.

Log In To View Full Content

Journal News